RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 4, Pages 507–514 (Mi jsfu274)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structures revealed from symbol sequences

Eugeny Yu. Bushmeleva, Eugeny M. Mirkesbc, Michael G. Sadovskyde

a Institute of Basic Biology and Biotechnology, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia
c Krasnoyarsk State University of Transportation, Krasnoyarsk, Russia
d Institute of Economics, Management and Environmental Studies, Siberian Federal University, Krasnoyarsk, Russia
e Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia

Abstract: The problem of structure search and revealing in symbol sequences is discussed, based on a study of nucleotide sequences. A fuzzy periodicity is proven, as well as the asymmetry in the distribution of various strings alongside a sequence.

Keywords: order, fuzzy periodicity, triplet, frequency, distribution, Markov chain.

Full text: PDF file (246 kB)
References: PDF file   HTML file
UDC: 519.95
Received: 29.02.2012
Received in revised form: 29.03.2012
Accepted: 05.06.2012

Citation: Eugeny Yu. Bushmelev, Eugeny M. Mirkes, Michael G. Sadovsky, “On the structures revealed from symbol sequences”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012), 507–514

Citation in format AMSBIB
\Bibitem{BusMirSad12}
\by Eugeny~Yu.~Bushmelev, Eugeny~M.~Mirkes, Michael~G.~Sadovsky
\paper On the structures revealed from symbol sequences
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 4
\pages 507--514
\mathnet{http://mi.mathnet.ru/jsfu274}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu274
  • http://mi.mathnet.ru/eng/jsfu/v5/i4/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Michael G. Sadovsky, Ksenia A. Nikitina, “Very low ergodicity of real genomes”, Zhurn. SFU. Ser. Matem. i fiz., 7:4 (2014), 530–532  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:227
    Full text:74
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021